MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; DOUBLE MOBILITY HC LINER Ø28/DMC

MEDACTA INTERNATIONAL SA VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS; DOUBLE MOBILITY HC LINER Ø28/DMC
Model Number 01.26.2846MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 july 2026: mpact dm 01.26.2846mhc double mobility hc liner d 28/dmc (k241767) lot.2338169: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 22-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact dm 01.32.3844cf dm converter e/dmc - tin coated (k211891) lot.2309715: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 23-oct-2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with one similar reported event during the period of review.Root cause:based on the information available, no definitive root cause can be established for the reported dislocation of the double mobility liner from the dm converter liner.No trauma was indicated, and the available information does not allow confirmation of a specific clinical, application-related, or device-related cause.The device history record reviews for the involved lots did not indicate any potentially related manufacturing issue, and no similar events were identified for the reviewed sold items of the same lots.
 
Event or Problem Description
Revision surgery due to a dislocation of the dm liner from the dm converter liner after about 1 month from primary.The surgeon revised the medacta cup, liner, dm converter and head to competitor devices.

Brand Name
VERSACEM ACETABULAR SHELL AND DOUBLE MOBILITY HC LINERS
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DMC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25714727
Report Number3005180920-2026-00653
Device Sequence Number14737879
Product Code LZO
UDI-Device Identifier07630542703928
UDI-Public07630542703928
Combination Product (Y/N)N
PMA/510(K) Number
K241767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2846MHC
Device Lot Number2338169
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale